question-icon

Can Eligard Cause Elevated Blood Sugar Levels?

default
Posted on Fri, 14 Oct 2016
Question: I have been injected with eligard for prostate cancer treatment. Could this increase my blood sugar?
doctor
Answered by Dr. P. T. Patil (40 minutes later)
Brief Answer:
No. Eligard will not cause increase in your blood sugar

Detailed Answer:
Hello
Thanks for query .

You have been given Injection of Eligard for cancer of Prostate .

Eligard does not have side effect of increasing blood sugar directly or indirectly.

Hope I have answered your query ,please feel free to ask if you have more questions , I shall be happy to help you .
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10529 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can Eligard Cause Elevated Blood Sugar Levels?

Brief Answer: No. Eligard will not cause increase in your blood sugar Detailed Answer: Hello Thanks for query . You have been given Injection of Eligard for cancer of Prostate . Eligard does not have side effect of increasing blood sugar directly or indirectly. Hope I have answered your query ,please feel free to ask if you have more questions , I shall be happy to help you . Thanks and Regards. Dr.Patil.